# SDR GAIA9761

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527505
- Condition: Cracked
- Location: Bs 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PSE 53-09-015 WHILE AIRCRAFT WAS IN C-CHECK, A CRACK WAS FOUND ON THE FLOORBEAM AT STATION Y=566 AT X=54.50.  REPLACED FLOORBEAM.  (M)
